# SDR ASOA02622

- Difficulty date: December 5, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N262AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120146
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4199 - DURING FINAL APPROACH INTO ATL, SMOKE OCCURRED IN THE CABIN.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE CHECKED THE ENVIRONMENTAL CONTROL SYSTEM BY UTILIZING ALL BLEED SOURCES FOR THIRTY MINUTES.  NO SMOKE OR ABNORMAL ODOR OCCURRED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
